# SDR SWAA2022021818326

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE BULB SEAL RETAINER AT VERTICAL WEB JUST FWD OF TRANSVERSE WEB ABOVE #2 ENGINE AFT PYLON TIP CRACKED / REMOVED AND REPLACED RT WING TE BULB SEAL RETAINER AT VERTICAL WEB JUST FWD OF TRANSVERSE WEB ABOVE #2 ENGINE AFT PYLON IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 84036U 03JUL18
